MathSciNet Relay Station
MathSciNet bibliographic data
MR2280299 60J60 (60H10 60J55 60J65)
Lejay, Antoine On the constructions of the skew Brownian motion. Probab. Surv. 3 (2006), 413–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement